MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SP02 9-PIN D-SUB ADAPTER CBL 3.0M(8-PIN)

PHILIPS NORTH AMERICA LLC SP02 9-PIN D-SUB ADAPTER CBL 3.0M(8-PIN)
Model Number M1943AL
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there is a difference between the spo2 and tcpo2 readings.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
Philips reached out for more information regarding the incident and to see if the product was available for return.We were informed by the customer that the device was not available for evaluation.Without the material being returned, we are not able to perform an evaluation to determine the cause of the reported incident.A philips application specialist went onsite to the customer and provided product support on how the cable should measure.The customer was provided original philips accessories to resolve this issue.H3 other text : device not returned.
 
Event or Problem Description
The customer reported high readings with the spo2 adapter cable.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.

Brand Name
SP02 9-PIN D-SUB ADAPTER CBL 3.0M(8-PIN)
Common Device Name
SP02 9-PIN D-SUB ADAPTER CBL 3.0M(8-PIN)
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15223693
Report Number9610816-2022-00427
Device Sequence Number14928153
Product Code DQA
UDI-Device Identifier00884838011946
UDI-Public00884838011946
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K032979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM1943AL
Device Catalogue NumberM1943AL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown